# SDR FDEA201107142695

- Difficulty date: July 14, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B122200000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242LK IS CRACKED IN HALF.  FABRICATED NEW PANEL 242LK IAW DWG SRZ 25-5-005, REV J.
